1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Problems in heart

Discussion in 'Type 1 Diabetes' started by Bassiette, Sep 27, 2018.

  1. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Hello i posted few months ago about my heart condition and i have increase in heart rate with no specific reasons i went to doctornowadays to see what is the problem ? Made echo on my heart which was very good and he examined me and said i should use concor 5mg and aspirin and protofix 20 mg i got mad in the clinic and refused to take medications because my blood sugar is good blood pressure is good cholesterol levels are normal but he insisted to use drug twice daily not just once he refused to discuss with me reason of my case or how to solve it with no drugs and duartion of medications and how to discontinue it safely i just hate him and hate the healthcare service in my country want to migrate to Germany US or England i am 28 years old 4 yeara of type I make excercise everyday
    What i should do ???
     
  2. Ziggy2017

    Ziggy2017 Type 3 · Well-Known Member

    Messages:
    729
    Likes Received:
    2,545
    Trophy Points:
    178
    I’ve had a hard time with my heart too I had a battery of tests they finally figured out I had tachycardia the dr has prescribed my a beta blocker and told me not to drink caffeine
     
    • Like Like x 2
  3. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Im not going to use any stupid drug enough is enough
    I wish i can die and end my ****** life
     
  4. Tipetoo

    Tipetoo Type 2 · Expert

    Messages:
    9,005
    Likes Received:
    14,072
    Trophy Points:
    198
    Will you ignore medical advise there as well...
     
    • Agree Agree x 4
  5. Bluetit1802

    Bluetit1802 Type 2 (in remission!) · Legend

    Messages:
    25,058
    Likes Received:
    30,552
    Trophy Points:
    298
    Fast heart rate - caffeine, alcohol and nicotine are the worst culprits for causing this, along with stress and anxiety.
    Do any of these ring a bell?
     
  6. Chowie

    Chowie Type 1 · Well-Known Member

    Messages:
    425
    Likes Received:
    208
    Trophy Points:
    83
    I would suggest you find another Dr. I live in Australia and my GP is from Egypt and she is one the best and most awesome Drs you could ever wish to meet. Her husband is also from Egypt and a Dr and is just as good. I know they no longer live in egypt and are not heart specialists, but proof there will be fantastic Drs in Egypt, keep looking until you find a Dr you are happy with and they will hook you up with like minded specialists. The saying birds of a feather flock together is very true about Drs.

    Another female Dr at the practice also from Egypt called a patient, a girl about 5 years old. The girl was apparently a frequent patient, the Dr took her by the hand and walked back to her room. The girls mother asked the girl if she wanted her mum as well and the girl said "No, I'm happy with (name with held)" absolutely AMAZING.
     
  7. Ziggy2017

    Ziggy2017 Type 3 · Well-Known Member

    Messages:
    729
    Likes Received:
    2,545
    Trophy Points:
    178
    Don’t get angry at me I was just giving you advice based on my experiences
     
    • Hug Hug x 1
  8. JoKalsbeek

    JoKalsbeek Type 2 (in remission!) · Well-Known Member

    Messages:
    4,467
    Likes Received:
    3,281
    Trophy Points:
    198
    He covered all bases. Bloodthinner, hypertensive medication, and just in case, as heartburn (acid) can feel like a heart problem, protofix. He can't wave a magic wand and make you feel better without medication, if it is an issue that needs to be adressed. What were you expecting, by ways of help/treatment, because you seem both dissapointed and angry? Because all a doc can do is diagnose, and treat. He can't work miracles. Maybe if you let him know what you want, it'd help?
     
  9. Daphne917

    Daphne917 Type 2 (in remission!) · Well-Known Member

    Messages:
    3,098
    Likes Received:
    7,804
    Trophy Points:
    198
    Unfortunately sometimes drugs are the only answer. My husband had an aortic aneurysm operated on 11 years years ago as well as having a aortic valve replaced and, due to complications, he also needed a pacemaker. Since then he has suffered from AF which is controlled by Bisoprolol- a beta blocker similar to Concor and another heart drug. His blood pressure has always been low but he takes it to control his heartbeat which went up to 180 bpm about 9 years ago - an experience he would not like to repeat! He also takes blood thinners however, despite this, he is still relatively active and work# full time.
     
    • Like Like x 1
  10. Pasha

    Pasha Prediabetes · Expert

    Messages:
    8,188
    Likes Received:
    15,920
    Trophy Points:
    198
    Well,I have loads of heart problems. I was sent to a specialist and in the end I had Atrial ablation Since then everything is very good ,Just fine Change your doctor until you find on that is suitable ,and yes NEVER lose hope. Re going to America, there is and old saying that says " you take yourself wherever you go" All the best.
     
    • Like Like x 2
  11. zand

    zand Type 2 · Expert

    Messages:
    9,883
    Likes Received:
    15,963
    Trophy Points:
    198
    Yes, ablation helped me too :)
     
  12. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Bit Concor doesn't have enough studies on T1D patients and may effect on insulin activity while today i measured my BP was 140/90
     
  13. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Since my last flight i have stupid persistent headache i failed to solve with Panadol extra or other pain killers
     
  14. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    I went to doctor today he said i should avoid any salty or high saturated food and try to reduce my weight he write for me Concor cor 2.5 bisoprolol 2.5 mg and said use it once daily
    Your thoughts ??
    My Blood pressure was 140/70 when he measured it
     
  15. Tipetoo

    Tipetoo Type 2 · Expert

    Messages:
    9,005
    Likes Received:
    14,072
    Trophy Points:
    198
    I take two Bisoprolol 5 mg daily.
     
  16. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Every 12 hours or together and how old are u ?
     
  17. Tipetoo

    Tipetoo Type 2 · Expert

    Messages:
    9,005
    Likes Received:
    14,072
    Trophy Points:
    198
    One tablet twice a day.

    Old enough to see my age in my member profile when I click on the avatar.
     
    • Like Like x 2
    • Funny Funny x 1
  18. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Concor 2.5 mg. Is this suitable for Type I i read the envelope and it says there is no enough studies on using this drug for T1D ?? Doctor wrote it to me as i have increase in heart rate and BP
     
  19. Bassiette

    Bassiette Type 1 · Well-Known Member

    Messages:
    118
    Likes Received:
    14
    Trophy Points:
    78
    Does excercise interfere with concor action ?
     
  20. DorsetJon

    DorsetJon Type 1 · Member

    Messages:
    14
    Likes Received:
    10
    Trophy Points:
    23
    I don't understand why you got angry with your doctor. You went to the doctor because you had an increase in heart rate and he suggested you take a beta-blocker drug (Concor) that should prevent your high heart rate. This drug should also lower your blood pressure which, despite what you say, is a bit high for a diabetic person - no more 130/80 is usually the recommended level, with the first number being the more important one I think (I'm not a medical doctor). Beta-blocker drugs like Concor do have a disadvantage because they might stop the high heart rate that is often one sign of a hypo, so it could stop this warning sign.

    If you want to reduce your blood pressure without taking drugs then you should do aerobic exercise every day, lose weight if you are overweight, and eat less salt (look out for hidden salt in many commercial foods). These might reduce your BP enough without you needing to take drugs. However, you might need the Concor anyway for the high heart rate. I can't comment on this because you haven't said if you have the high heart rate all the time or if it happens suddenly in bursts.
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook